Neulasta side effects

Hello Lovely Ladies,

I had to take a shot of Neulasta since my Neutrophils were low before my 3rd chemo. I am experiencing knee and chest pain and am wondering if it is due to Neulasta or effects of chemo. Usually chemo effects last only for 4 days but I am on 6th day now and I had never experienced chest pains before. I wanted to celebrate half-way point but feeling quite low.

4 Replies

oldestnewest
  • It is most likely the neulasta. I was given a similar drug after my chemo infusion which worked the same way After I got my shot I felt like I had been kicked in the chest by a horse. Thank goodness it is only temporary. Concerned talk, to your oncologist or the oncology nurse.

  • I too had the Neulasta and felt like the side effects from that lasted longer and were worse than the chemo's. I had the one they apply and you wear home. (Three times). Sometimes the leg pain would keep me awake at night. I'll have my three month checkup in March. Seven rounds of chemo and surgery in September, I do hope and pray that the Primary peritoneal cancer does not return. Hang in there you will get through it.

  • Hi yogafreak-- just wanted to check in on you. feeling any better yet?

  • All, I am feeling a lot better now. Looks like the nurses don't tell you all the side effects. Also, it seems like Claritin should be taken for more than 3 days!

You may also like...